Radiophobia: Benzo Buddies member 4mom’s x-ray panic

Re: Can an X-ray cause sxs? I’m getting one tomorrow?
« Reply #8 on: August 07, 2019, 05:26:08 pm »

4mom

My system is super sensitized by lex taper, had severe reactions to almost everything in the universe, magnesium, all meds, supplements, msg, aspartame, I passed out for 15 minutes after a mri for my back. I was not anxious or scared I swear. It’s the strong magnets.

Even that insanely sensitive, I didn’t have reaction to xray

Health emergency: Starving Benzo Buddies member cries out for help after site brainwashes him into fearing ALL food

dont understand, 1 cup of decaff green tea has made me so nauseas.? Anyone
« on: January 22, 2019, 04:38:20 pm »

[Buddie]

My anxiety is so off the wall I can’t function at all. I am trying my very best, but needed something to calm and tried a cup of decaf green tea. Yes it calmed slightly but I feel so very sick now, and I need to be able to eat as I am skin and bone.
Has this happened to anyone else. I am scared of everything now, including food, in case it makes things worse. Even my go to bananas it seems have too much sugar. What can I eat, I don’t know I really am at the end of what I can take. Truly I am
Can’t have bread or grains glutamate reaction can’t have dairy, can’t have fruit, can’t have cruciferous veg, what can I have?
I am in a terrible mess, I want to live please I know you have helped me many times , but can you help me through this fear and panic, and learn how to trust food because I am starving to death, and scared. .I don’t know where to turn but to my friends here. I can’t make a smoothy as I am not in control of the kitchen and too scared to do much anyway.
What is happening to me?

Benzo Buddies member brainwashed into believing drug withdrawal causes organ failure

What risks am i running?
« on: January 12, 2019, 01:28:05 am »

[Buddie]

So I’m bedridden which sucks. Im kind of worried I could just die at any second. In extreme withdrawal. My body is so fatigued and weak. Are siezures the only thing i have to worry about? Or can my body just give out? I heard you can actually have organ failure. Im 30 days out so i dont know how big a risk im running. I want to get vertical again. Being flat on my bed is scaring me. Itd be nice to hear that being so fatigued you cant move won’t kill you. But Idk if thats fact. My body wont just fail right?
« Last Edit: January 12, 2019, 03:46:14 am by [Buddie] »

Another cult death

One dead in stabbing at Scientology’s Australian ‘Advanced Org,’ 16-year-old taken into custody

A Scientologist murdered: Our experts try to make sense of Australia’s ‘Advanced Org’

Scientologists told to seize on Australian stabbing death as a recruiting opportunity

Woman wasting away to nothing in grip of insane Benzo Buddies taper regimen

Family is now concerned
« on: October 03, 2018, 02:41:01 pm »

[Buddie]

I’ve been battling Benzo discontinuation syndrome for almost 3 years now. No one but my husband has really ever taken me seriously… must be your original symptoms coming back.. Yada Yada.. well this year my body just started wasting more. I’ve lost weight all along but this year 25 pounds and now I look sick. Now I’m being worried about and being told to see specialists by my parents. I don’t want to see them worry but I don’t have the energy to go through all the testing for all the symptoms I have. I also don’t want to be put under for an upper and lower GI. Their badgering now makes me think it’s something else.. it’s getting in my head and now I think I have cancer.

Re: Family is now concerned
« Reply #1 on: October 04, 2018, 10:09:57 am »

[Buddie]

First let me say, I’m glad your husband understands, at least you have someone on your team. Let me akso say, I know it’s hard to get the testing, physically and mentally hard to do…but if you do it, both you and your family can get done relief. Either they treat a bigger problem or they find nothing. Either way it’s a win win situation.

May I ask, off subject, has the lamictal helped you?

Re: Family is now concerned
« Reply #2 on: October 04, 2018, 10:29:47 am »

[Buddie]

Quote from: [Buddie] on October 04, 2018, 10:09:57 am
First let me say, I’m glad your husband understands, at least you have someone on your team. Let me akso say, I know it’s hard to get the testing, physically and mentally hard to do…but if you do it, both you and your family can get done relief. Either they treat a bigger problem or they find nothing. Either way it’s a win win situation.

May I ask, off subject, has the lamictal helped you?

Hello, thanks for responding I did wind up making a appt. to get started with tests starting with blood work. I started the Lamictal the same time I started Klonopin in 2015. I’ve never increased my dose and don’t plan to but yes it did help me greatly at the time. I was having extreme rage and could not be a good parent. I was so hesitant but I had to and lucky for me I have absolutely no issues with it so far… now coming off might be a different story. What I do know is that I can miss a day of taking it and I don’t notice. I hear when I do decide to come off the anger will return but it’s the very last one I plan to remove.

Brainwashed Ashton cult members terrified of full moon

Full moon? Does it effect youv
« on: December 02, 2017, 04:11:26 am »

[Buddie]

Does a full moon rev anyone up? I always see people talking about this

Re: Full moon? Does it effect youv
 « Reply #1 on: December 02, 2017, 10:40:10 am »

[Buddie]

Not me personally, no. One of the first nights I was actually able to avoid a panic attack.

Re: Full moon? Does it effect youv
« Reply #2 on: December 02, 2017, 10:53:43 am »

[Buddie]

Yes, and has always affected my sleep before this benzo nightmare.

Re: Full moon? Does it effect youv
« Reply #3 on: December 02, 2017, 01:34:44 pm »

[Buddie]

Full moon is my friend as well as the universe.

Re: Full moon? Does it effect youv
« Reply #4 on: December 02, 2017, 02:47:37 pm »

[Buddie]

Yes, For the past five months on the night before the full moon and the night of my blood pressure spikes and I cannot sleep. It happened again last night! Apparently tonight the full moon is suppose to be particularly strong. Not looking forward to it!

Re: Full moon? Does it effect youv
« Reply #5 on: December 02, 2017, 02:50:30 pm »

[Buddie]

Yes, I have trouble sleeping with a Full Moon, worse with Benzo withdrawal but it had the same effect before I stopped using Diazepam, last night was miserable.

Brainwashed cult member grovels in shame after taking forbidden medication

Need help. I reinstated 2 weeks ago after 6 mos free
« on: November 18, 2017, 06:53:05 pm »

[Buddie]

I know I screwed up. I was on Ativan for 23 years. I didn’t taper correctly for over a year and was always sick. I jumped may 2017. I have been extremely ill ever since. In October 2017 I was getting much worse. I’ve lost 25 lbs, constant nausea vomiting anxiety and no sleep. Internal tremors were nonstop. I went back to the dr and he immediately put me back on Ativan. It’s been 2 weeks. It’s not helping much unless I take at least 3 mg daily. He doesn’t seem to care and I don’t know where to turn. I want to stop taking it and do a proper taper. I don’t know where to turn. Any advice would be appreciated. I am also on 900 mg of neurotin for past 2 years for fibromyalgia